# SDR IPXA2017072719812

- Difficulty date: July 13, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,088 hours, 11,514 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0815515
- Condition: Chafed
- Location: Cargo Barrier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RIGID CARGO BARRIER SIDE FITTING NR 12 HAS CHAFE DAMAGE.  REPAIRED RIGID CARGO BARRIER FITTING IAW EA 011-5340-01-A6908, REV I/R, AND EO MD11-5340-65049-A.
